Synthroid : What it did to me.

I’ve been dealing with nerve pain for about six months now, and it has been just getting worse, including headaches, light sensitivity in my eyes, and confusion at times. About 6 months ago, when the nerve pain got worse due to psychological issues, I started taking Zoloft to help with it. I also started taking synthroid, at the doctor’s suggestion, though for the past 15 years I have avoided it, choosing instead to take thyroid nourishing supplements or natural thyroid hormone instead. Well, I forgot to pick up my synthroid from the pharmacy a few days ago and went without it for a couple days, and low and behold, the constant tingling in my hands and feet went away, and my head feels clearer, and I feel less anxious.

I still have some symptoms of nerve tingling on my right side, which I had before starting the synthroid, but I guess the synthetic thyroid medicine was a little too much for me, even though it was the lowest dose.

I am curious to see how I feel if I continue going without the synthroid. I was about to go in for more tests with the neurologist, but I cancelled when I realized the synthroid was causing the more constant symptoms!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s